Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Symmetric and alternate matrices in an arbitrary field. I


Author: A. Adrian Albert
Journal: Trans. Amer. Math. Soc. 43 (1938), 386-436
MSC: Primary 15A33
MathSciNet review: 1501952
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A33

Retrieve articles in all journals with MSC: 15A33


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501952-6
Article copyright: © Copyright 1938 American Mathematical Society